Degree theory for the sum of VMO maps and maximal monotone maps

  • Yuqing Chen Faculty of Applied Mathematics, Guangdong University of Technology, Guangdong 510006, P. R. China.
  • Donal O’Regan Department of Mathematics, National University of Ireland, Galway, Ireland.
  • Ravi P. Agarwal Department of Mathematical Science, Florida Institute of Technology Melbourne, FL, 32901, USA.
Keywords: Degree theory, Maximal monotone map

Abstract

Let Ω ⊂ Rn be an open bounded domain, f : Ω → Rn a VMO map, and T : D(T) ⊆ Rn → Rn a maximal monotone map with D(T) ∩ Ω ≠ ∅. We construct a degree for the sum of f + T, which can be viewed as a generalization of the degree both for VMO maps and maximal monotone maps.

Published
2011-06-01
How to Cite
[1]
Y. Chen, D. O’Regan, and R. P. Agarwal, “Degree theory for the sum of VMO maps and maximal monotone maps”, CUBO, vol. 13, no. 2, pp. 119–126, Jun. 2011.